# SDR IXXA2024060505

- Difficulty date: May 15, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 87,019 hours, 11,993 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 7050T7451
- Part serial: UNK
- Condition: Damaged
- Location: Lt Winglet
- Component: Winglet, Boeing
- Component part number: 76700107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE IN GSO,  MAINTENANCE DISCOVERED STATIC DISCHARGE DAMAGE TO THE MID TRAILING EDGE OF THE LEFT-HAND WINGLET. THE DAMAGE WAS REMOVED WITH A 0.130-INCH EDGE BLEND PER REF /C/ AND FOUND TO BE BEYOND PUBLISHED LIMITS. THE TRAILING EDGE IS MADE FROM 7050-T7451 BARE PLATE PER AMS4050. THE WINGLET IS CLASSIFIED AS SECONDARY STRUCTURE
